Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Iterates of measurable transformations and Markov operators


Authors: Arshag B. Hajian and Yuji Ito
Journal: Trans. Amer. Math. Soc. 117 (1965), 371-386
MSC: Primary 28.70; Secondary 60.00
DOI: https://doi.org/10.1090/S0002-9947-1965-0209442-4
MathSciNet review: 0209442
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70, 60.00

Retrieve articles in all journals with MSC: 28.70, 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0209442-4
Article copyright: © Copyright 1965 American Mathematical Society